Febrex Plus Syrup 60ml
TabletBox Nagercoil
Cough And Cold | Indoco Remedies Ltd
0 likes





Short Description:
Febrex Plus Syrup 60ml is used for Cough And Cold. This contains Chlorpheniramine Maleate 2 mg,Paracetamol (Acetaminophen) 125 mg,Phenylephrine Hydrochloride 5 mg
*This medicine need prescription
Combination:
Chlorpheniramine Maleate 2 mg,Paracetamol (Acetaminophen) 125 mg,Phenylephrine Hydrochloride 5 mg
₹117.79 ₹133.85 12% off
More than 10 Stock available
Delivery on Thu, 10 Apr | All over India
Add to cart